# SDR DALA2016061004520

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT/ LOWER CORNER RT WING RING PAN BETWEEN BS 845 TO BS 864 IN CPAX.  RING PAN RT AFT/LOWER WAS REPAIRED OAW SRM 53-05, FIG 122, PAR 139 ER/A 487747-14 MA, REV A ER/A 493648-14 MA, REV A.
